# SDR SWAA2012020201551

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 38,936 hours, 22,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63350
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERENCY EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW MM.
